Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The Mizohata structure on the sphere

Author: Jorge Hounie
Journal: Trans. Amer. Math. Soc. 334 (1992), 641-649
MSC: Primary 32F40; Secondary 58G05
MathSciNet review: 1061777
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a compact surface that admits a Mizohata structure is (homeomorphic to) a sphere and that there exists exactly one such structure $ \mathcal{L}$ up to conjugation by diffeomorphisms. We also characterize the range and the kernel of the operator $ {\delta _0}$ induced by $ \mathcal{L}$ , i.e., obtained from the exterior derivative on functions by passing to the quotient modulo $ {\mathcal{L}^\bot }$ .

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32F40, 58G05

Retrieve articles in all journals with MSC: 32F40, 58G05

Additional Information

PII: S 0002-9947(1992)1061777-8
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia